# SDR SWAA2016080254446

- Difficulty date: June 24, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INSPAR UPPER SKIN CRACKED AT WBL 198.60 AND 6.5.   REPAIRED THE SKIN IAW EA.
